# SDR X2RA2018F00000

- Difficulty date: December 14, 2017
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N240FL
- Make and model: Hughes 369D
- Aircraft serial: 480298D
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED DELAYED HOT AND ERRATIC STARTS.  FOUND PLAY IN THE POINTER ROD, THIS WOULD AFFECT THE START SCHEDULING.  THE SLOP IS WHERE THE POINTER ROD ENGAGES THE THROTTLE ARM.  AT TIMES THE THROTTLE SEEMED AS IF IT WERE HITTING A STOP.  FIRST START OK, SECOND START AS THE ENGINE REACHED IDLE IT SUDDENLY ACCELERATED.  THE PILOT HAD TO USE MORE THAN NORMAL FORCE TO SHUT OFF THE THROTTLE.  REPLACED FCU.  THIS OUR 4TH SUCH INCIDENT.
